Authors: Kechris, Alexander
Solecki, SŁawomir
Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Borel chromatic numbers
Journal: Advances in Mathematics
Volume: 141
Issue: 1
First page: 1
Last page: 44
Issue Date: 15-Jan-1999
Rank: M21a
ISSN: 0001-8708
DOI: 10.1006/aima.1998.1771
Publisher: Elsevier
Project: NSF, Grant DMS-9317509

Show full item record

SCOPUSTM   
Citations

122
checked on Jun 21, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.